MAUDE Adverse Event Report: HOMECARE ENTERPRISE CO., LTD. DRIVE; CANE

HOMECARE ENTERPRISE CO., LTD. DRIVE; CANE
Model Number RTL10372BK
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a cane.Cane was not retrieved for evaluation.Cane snapped in half while in use.End-user fell and broke his glasses.

Brand Name
DRIVE
Common Device Name
CANE
Manufacturer (Section D)
HOMECARE ENTERPRISE CO., LTD.
5 lane 476 lunmei rd.
changhua city
changhua, 500
TW  500
MDR Report Key10063484
Report Number2438477-2020-00028
Device Sequence Number3610821
Product Code IPS
UDI-Device Identifier00822383246451
UDI-Public822383246451
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2020
Report Date (Section F) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL10372BK
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/27/2020
Device Age17 MO
Date Report to Manufacturer05/18/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight86
Date Report Sent to FDA05/15/2020